Separatrices and singular points. (Short Communication).
Aequationes mathematicae, Tome 18 (1978), pp. 396-398
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1978__18_136801,
author = {C.S. Hartzman},
title = {Separatrices and singular points. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {396--398},
year = {1978},
volume = {18},
url = {http://geodesic.mathdoc.fr/item/AM2_1978__18_136801/}
}
C.S. Hartzman. Separatrices and singular points. (Short Communication).. Aequationes mathematicae, Tome 18 (1978), pp. 396-398. http://geodesic.mathdoc.fr/item/AM2_1978__18_136801/